On the asymptotic behavior of certain infinite-dimensional recurrence sequences
Abstract
Under certain conditions imposed on an operator B, we obtain criteria of boundedness of sequences xn+1=Axn+Bbn,n>0, for any x0 and bounded {bn,n≥0} in infinite-dimensional spaces. The results are given in terms of spectral properties of the operator A.
Downloads
Published
25.01.1995
Issue
Section
Short communications
How to Cite
Tomilov, Yu. V. “On the Asymptotic Behavior of Certain Infinite-Dimensional Recurrence Sequences”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 1, Jan. 1995, pp. 133-7, https://umj.imath.kiev.ua/index.php/umj/article/view/5395.